Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Causes of leg cramps and weakness

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2008
Answered : 313 Questions
Hello! I am a 32-year-old woman, 5'6" tall, 210 pounds. My blood pressure is generally in the arena of 110/70. My resting heart rate is anywhere from 75 to 95 these days. I'm extremely stressed, and I'm PMSing- i'm actually three or four days late at this point. For the last couple of days, I have been experiencing some leg weakness. I don't really know what to attributed to, I'm eating regularly and not any less active than usual. My husband thinks it could be a nerve issue from the way that I am sitting or sleeping. One of the doctors on here said that it could be part of my PMS. If it could be something more serious, could you please tell me what to look for as far symptoms go? Any thoughts or advice would be welcome. Thanks!
Posted Wed, 12 Feb 2014 in General Health
Answered by Dr. Vijay Varma 1 hour later
Brief Answer: Need not worry Detailed Answer: Hello madam , From the history you have given it looks that the symptoms are due to PMS . It is known fact that leg cramps and mild weakness are a part of PMS. If the symptoms still persist then I would suggest you to get serum electrolytes to rule out low potassium which can sometimes cause symptoms of weakness. Also get a Serum TSH ie thyroid function test to rule out any abnormality. Otherwise I feel you only have benign condition which would resolve within sometime. Hope I was helpful.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor